# SDR MASA20201215100

- Difficulty date: November 29, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Location: Cabin Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS IN SECTION FS 485 TO FS 565; FS 581 TO FS 661 +16 27 LBL; FS 485 TO FS 565 9 LBL 9 RBL; FS 581 TO FA 661+16, 9 LBL 9 RBL AT PAX CABIN.  NEW SECTIONS OF SEAT RAILS FS 485 TO 565 27 LBL; FS 485 TO FS 565 9 LBL 9 RBL; FS 581 TO 661 9 LBL 9 RBL WERE REPLACED, PER CRJ-900 AMM 53-00-49-400-801-A04.
